Day Nurse Liquid For Colds and Flu 240ml
Day Nurse Liquid For Colds and Flu 240ml

Day Nurse Liquid For Colds and Flu 240ml

£7.49
Tax included
Quantity

  • FREE standard UK delivery on all orders over £40 -
NHS Prescriptions are delivered FREE with standard delivery FREE standard UK delivery on all orders over £40 - NHS Prescriptions are delivered FREE with standard delivery
  • Reduces temperature, aches and pains
  • Soothes sore, scratchy throat and relieves sore throat pain
  • Treats dry coughs
  • Relieves blocked or runny nose and eases the heavy stuffy feeling that is often associated with colds during the day
  • This non-drowsy solution is suitable for consumption by adults and children aged 16 years and over

Patient Information Form

Pharmacy medicines are sold at the professional discretion of our pharmacists. Please answer the following questions accurately to allow our pharmacy team to check that this product is suitable for the intended patient (s). All information provided will be treated confidentially and will only be available to the pharmacy staff processing your order. The pharmacy team may need to contact you by phone for additional information. Please ensure that the contact details you provide when you check out are correct. Please note, the pharmacy team reviewing this order only have access to the details on this form. They don’t have access to any other patient information that may have been provided either in store or online on previous occasions.

Don't forget to save your form to be able to add to cart
  • 250 char. max
  • 250 char. max
  • 250 char. max
  • 250 char. max
  • 250 char. max
  • 250 char. max
  • 250 char. max
  • 250 char. max
  • 250 char. max
  • 250 char. max

Description: Day Nurse Liquid for Colds and Flu solution is a non-drowsy medicated formula that is designed to relieve cold & flu symptoms during the day. It helps you to stay alert and awake. Various symptoms of cold and flu like tickly cough, blocked or runny nose, sore throat, headache and shivers, aches and pains are relieved with this solution. The solution contains Paracetamol, Pseudoephedrine and Pholcodine as main active ingredient that is suitable for consumption by adults and children aged 16 and over.

Usage Directions:

  • Shake the bottle thoroughly before every use
  • Consume 30ml of the solution as a dose
  • Take it every 4 hours up to a maximum of 4 times in a day, as required

Side Effects and Precautions:

  • Some side effects like nervousness, headache, diarrhoea, constipation, difficulty in sleeping, nausea, vomiting, dizziness or dry mouth may occur
  • Other allergic reactions that may occur are skin rashes, itching, swelling of the lips, tongue, throat or face
  • If some unknown reactions or prolong side effects are seen, stop consuming the solution and consult doctor

Ingredients:

  • Each 30ml of the solution contains active ingredient: Paracetamol 1000mg, Pseudoephedrine Hydrochloride 60mg and Pholcodine 10mg
  • Other Ingredients: Glycerol (E422), Propylene Glycol, Sucrose, Purified Water, Ethanol, Glucose, Citric Acid (E330), Sodium Citrate, Sodium Benzoate (E211), Acesulfame K, Colour (E101a) and Flavours (Peach, Peardrop, Levomenthol, Lime) 

Each Pack Contains: 240ml of Day Nurse Liquid for Colds and Flu solution

Storage:

  • Do not store the solution above 25°C temperature
  • Keep it in same package to prevent from heat and moisture
  • Store in cool and dry place
Day Nurse
2831527

Reviews

Write your review

Day Nurse Liquid For Colds and Flu 240ml

  • Reduces temperature, aches and pains
  • Soothes sore, scratchy throat and relieves sore throat pain
  • Treats dry coughs
  • Relieves blocked or runny nose and eases the heavy stuffy feeling that is often associated with colds during the day
  • This non-drowsy solution is suitable for consumption by adults and children aged 16 years and over

Write your review